# SDR IPXA2024062617710

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Chafed
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR INNER TOP SIDE LH HAS RUBBING MARK DOT 108-106.  OPEN
